# SDR 2001UALA00136

- Difficulty date: February 6, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 42,081 hours, 6,599 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1197 AT LBL 5 - 26 FRAME T-CAP HAS AREAS OF CORROSION.  REPLACED T-CAP PER SRM.
